MathSciNet Relay Station
MathSciNet bibliographic data
MR2813129 35Q53 (35C05)
Biazar, Jafar; Ayati, Zainab Improved $G'/{\rm G}$-expansion method and comparing with tanh-coth method. Appl. Appl. Math. 6 (2011), no. 11, 1981–1991.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement